# SDR 06FDEA2400

- Difficulty date: June 26, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT HAND WING TANK AT THE END OF STRINGER 11 AT XORS 704.  REPAIR CARRIED OUT ON SPLICE OUT AREA AS PER SRM 57-20-00 FIGURE 10   VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
